# SDR 99ZZZX4238

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N37FA
- Make and model: Lear 35A
- Aircraft serial: 091
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: VTB0816
- Condition: Cracked
- Location: Trunnion
- Part time: 11,784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RIGHT MAIN LANDING GEAR ASSY FOUND OUTER HOUSING OF FORWARD TRUNNION BEARING CRACKED COMPLETELY THROUGH.  INSTALLED NEW ONE.  BALL WAS EXTREMELY LOOSE IN HOUSING.  LANDINGS:  8,189.
